Siberian Mathematical Journal

, Volume 11, Issue 2, pp 271–279 | Cite as

On the boundary spectrum of contractions in Minkowski spaces

  • Yu. I. Lyubich


Minkowski Space Boundary Spectrum 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Frobenius, “Ueber Matrizen aus nicht negativen Elementen, “Sitz.-Ber. Akad. Wiss., 456–477 (1912).Google Scholar
  2. 2.
    F. R. Gantmakher, The Theory of Matrices [in Russian], Nauka, Moscow (1967).Google Scholar
  3. 3.
    A. S. Householder, “Minimal matrix norms,” Monatsh. Math.,63, No. 4, 344–350 (1959).Google Scholar
  4. 4.
    Yu. I. Lyubich and M. I. Tabachnikov, “Subharmonic functions on a directed graph,” Sib. Matem. Zh.,10, No. 3, 600–613 (1969).Google Scholar
  5. 5.
    N. Dunford and J. T. Schwartz, Linear Operators (General Theory) [Russian translation], IL, Moscow (1962).Google Scholar
  6. 6.
    M. A. Krasnosel'skii, “On a spectral property of linear completely continuous operators in the space of continuous functions,” in: “Problemy Matematicheskogo Analiza Slozhnykh Sistem, Vol. 2, Voronezh (1968), pp. 68–71.Google Scholar
  7. 7.
    M. G. Krein and M. A. Rutman, “Linear operators leaving a cone invariant in a Banach space,” Uspekhi Matem. Nauk,3, No. 1, 3–95 (1948).Google Scholar
  8. 8.
    I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Non-Self-Adjoint Operators in a Hilbert Space [in Russian], Nauka, Moscow (1965).Google Scholar
  9. 9.
    A. D. Wallace, “The structure of topological semigroups,” Bull. Amer. Math. Soc.,61, 95–112 (1955).Google Scholar
  10. 10.
    A. Schwarz, “Characters of bicompact groups,” Chekhoslov. Matem. Zh.,5, 1–28 (1955).Google Scholar
  11. 11.
    S. Helgason, Differential Geometry and Symmetric Spaces [Russian translation], Mir. Moscow (1964).Google Scholar
  12. 12.
    V. I. Gurarii, “On inclinations of subspaces and the existence of an orthogonal basis in a Banach space,” Uch. Zap. Khar'kovsk Matem. Ob-va,30, 34–37 (1964).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1970

Authors and Affiliations

  • Yu. I. Lyubich

There are no affiliations available

Personalised recommendations